Eye Care Expert Forum
diplopia novarsc
About This Forum:

Our Ask-A-Doctor Eye Care Forum is where you can post your question and receive a personal answer from physicians affiliated with the American Academy of Ophthalmology.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
diplopia novarsc
how to recover from double vision caused from medication with norsasc drug made by Pfizer Co
Discussion is closed
Cancel
1 Answers
1 Answers
Page 1 of 1
1573381 tn?1296151159
That is a complication that is reported in less than 1% of people taking the drug Norvasc.  Most eye doctors believe it is more likely to be from the high blood pressure the drug is meant to treat or concomittant diabetes and not from the drug itself.  This condition would be called sixth nerve palsy.  You need to be examined by an ophthalmologist or eye MD to figure out what kind of double vision you have and then you will know the prognosis.  If your pupils are different sizes, there is pain involved, or your vision is decreased as well, it would be considered urgent to get examined right away by an ophthalmologist or neurologist.

HV
Discussion is closed
Cancel
A
A
This Forum's Experts
233488 tn?1310696703
Discover Vision Centers of Kansas City
Kansas City, MO
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank